# SDR CA040820007

- Difficulty date: July 29, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 18,147 hours
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Engine Oil
- Part time: 36,699 hours, 16,340 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL, RT ENG OIL FILTER CLOG LIGHT ILLUMINATED. TAKE OFF WAS REJECTED. ENGINE RUN UP CONDUCTED WITH NO LIGHT REILLUMINATED.  AIRCRAFT TOOK OFF AND THEN FLOWN TO THE SCHEDULED STATION ( MAIN BASE ) WITHOUT LIGHT REILLUMINATING.  AT THE MAIN BASE, THE OIL FILTER WAS REMOVED AND FOUND WITH CARBON DEPOSIT. NEW OIL FILTER INSTALLED.  THE ENGINE HAS BEEN SCHEDULED TO BE REPLACED AS PRECAUTIONARY BECAUSE THIS PROBLEM IS RECURRENT.
